MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer stated that they received an erroneous result for one patient sample tested for ise indirect k for gen.2 on a cobas 6000 c (501) module.The customer also complained of a difference in the serum index values of the sample when repeated.The complained sample is lipemic.The sample initially resulted with a k value of 5.50 mmol/l and this value was reported outside of the laboratory.The sample was repeated, resulting with a k value of 3.99 mmol/l.No adverse events were alleged to have occurred with the patient.The k electrode lot number and expiration date were asked for, but not provided.Calibration and controls are within specifications.
 
Additional Manufacturer Narrative
The customer has had no further erroneous results.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7888820
Report Number1823260-2018-03191
Device Sequence Number19454978
Product Code JJE
UDI-Device Identifier08430215011539
UDI-Public08430215011539
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer08/30/2018
Initial Report FDA Received Date09/19/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1